A1 Journal article – refereed
ON LENGTHENING OF COVERING CODES




List of Authors: HONKALA I
Publisher: ELSEVIER SCIENCE BV
Publication year: 1992
Journal: Discrete Mathematics
Journal name in source: DISCRETE MATHEMATICS
Journal acronym: DISCRETE MATH
Volume number: 106
Number of pages: 5
ISSN: 0012-365X

Abstract
We study a construction method introduced by Kamps and van Lint and generalized by Blokhuis and Lam, and van Lint jr and show how the theorem of Cauchy and Davenport and other related results about finite fields can be used in the lengthening of covering codes over prime power alphabets.


Internal Authors/Editors


Research Areas


Last updated on 2019-20-07 at 13:36